# SDR 08FDEA03074

- Difficulty date: July 25, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING NR 2 SPOILER IS DELAMINATED ON THE LOWER SURFACE AT THE OUTBD CORNER.  REMOVED & REPLACED THE NR 2 LT WING SPOILER PER AMM 27-60-01-4.  OPS & GAP CHECKS ARE GOOD PER AMM 27-60-01-4 & 27-60-01-6.
